Boska

Cambodia • Dexa Medica

Indication

For effective and fast relief of headache, migraine and other pain associated with rheumatic, muscle pain, toothache and sinusitis.

Composition

  • Paracetamol 500 mg
  • Caffeine 30 mg

Package

2 strips of 10 tablets

Dosage Forms

Tablet

ATC Classification

N02B

Warning

Alcohol
Consult Your Doctor
Safety of this item for use with alcohol has not been established. Please consult your doctor.
Machinery
Consult Your Doctor
Safety of this item for use while operating heavy machinery has not been established. Please consult your doctor.
Pregnancy
Not Recommended
This item is not safe for use during pregnancy.
Lactation
Not Recommended
This item is not safe for use during lactation.

Dosage

0 to 12 Years Old

Not for use in children under 12 years.

18 Years Old and Above

1-2 tablets every 4-6 hours while symptoms persist.

Other Details

Do not exceed 8 tablets in 24 hours. If symptoms persist after 3 days, consult your physician.

Website